On piecewise confluent mappings.

Charatonik, Janusz J.; Pyrih, Pavel

Mathematica Pannonica (2000)

  • Volume: 11, Issue: 1, page 101-108
  • ISSN: 0865-2090

How to cite


Charatonik, Janusz J., and Pyrih, Pavel. "On piecewise confluent mappings.." Mathematica Pannonica 11.1 (2000): 101-108. <http://eudml.org/doc/224959>.

author = {Charatonik, Janusz J., Pyrih, Pavel},
journal = {Mathematica Pannonica},
keywords = {confluent mapping; end continuum},
language = {eng},
number = {1},
pages = {101-108},
publisher = {University of Miskolc},
title = {On piecewise confluent mappings.},
url = {http://eudml.org/doc/224959},
volume = {11},
year = {2000},

AU - Charatonik, Janusz J.
AU - Pyrih, Pavel
TI - On piecewise confluent mappings.
JO - Mathematica Pannonica
PY - 2000
PB - University of Miskolc
VL - 11
IS - 1
SP - 101
EP - 108
LA - eng
KW - confluent mapping; end continuum
UR - http://eudml.org/doc/224959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.